Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 10, pp 1599–1608 | Cite as

Lyapunov transformation and stability of differential equations in banach spaces

  • Tran Thi Loan
Article
  • 102 Downloads

Abstract

A sufficient condition of exponential stability of regular linear systems with bifurcation on a Banach space is proved.

Keywords

Banach Space Exponential Stability Characteristic Exponent Resolvent Operator Constant Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. S. Bogdanov, “Application of generalized exponent numbers to the investigation of the stability of an equilibrium point,”Dokl. Akad. Nauk SSSR,158, No. 1, 9–12 (1964).MathSciNetGoogle Scholar
  2. 2.
    Yu. S. Bogdanov, “Generalized exponent numbers of nonautonomous systems,”Differents. Uravn.,1, No. 9, 1140–1148 (1965).zbMATHMathSciNetGoogle Scholar
  3. 3.
    Yu. S. Bogdanov, “On the revealing of asymptotic stability by means of smallvd-numbers,”Differents. Uravn.,2, No. 3, 309–313 (1966).MathSciNetGoogle Scholar
  4. 4.
    Yu. S. Bogdanov, “Approximate generalized exponent numbers of differential systems,”Differents. Uravn.,2, No. 7, 927–933 (1966).zbMATHMathSciNetGoogle Scholar
  5. 5.
    Yu. S. Bogdanov and M. P. Bogdanova, “A nonlinear analog of Lyapunov transformation,”Differents. Uravn.,3, No. 5, 742–748 (1967).zbMATHMathSciNetGoogle Scholar
  6. 6.
    B. P. Demidovitch,Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967).Google Scholar
  7. 7.
    Yu. L. Daletskii and M. G. Krein,Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  8. 8.
    J. Bihari, “A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations,”Acta Math. Acad. Sci. Hung.,7, No. 1, 81–94 (1956).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • Tran Thi Loan

There are no affiliations available

Personalised recommendations